# SDR USAASA03080

- Difficulty date: July 14, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR LIGHTS AT SET 18D STAYED ON.  MAINTENANCE REPLACED THE RECEIVER ASSEMBLY AND BATTERY.  OPERATIONALLY CHECKS OK.  (M)
